# SDR CALA2025100609627

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 67,568 hours, 22,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, SEAT TRACK SUPPORT HAS CORROSION AT AFT END, STA 1640 AT RBL-24.75. INSTALLED NEW SEAT TRACK SUPPORT AND EXISTING SEAT TRACK BETWEEN STA 1600 AND STA 1640 AND RBL-24.75 PER SRM 51-40-02.   REPAIR WAS ACCOMPLISHED ON NO SEATS WERE REMOVED OR DISTRUBED FOR THIS TASK
